Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 59, Number 1
HTML articles powered by AMS MathViewer

Extension sets
A. D. Wallace PDF
Trans. Amer. Math. Soc. 59 (1946), 1-13
The approximation by partial sums of Fourier series
R. Salem and A. Zygmund PDF
Trans. Amer. Math. Soc. 59 (1946), 14-22
Capacity of sets and Fourier series
R. Salem and A. Zygmund PDF
Trans. Amer. Math. Soc. 59 (1946), 23-41
Equilong maps of the $\infty ^ 3$ circles
John DeCicco PDF
Trans. Amer. Math. Soc. 59 (1946), 42-53
On the structure and ideal theory of complete local rings
I. S. Cohen PDF
Trans. Amer. Math. Soc. 59 (1946), 54-106
Contour integration in the theory of the spherical pendulum and the heavy symmetrical top
Walter Kohn PDF
Trans. Amer. Math. Soc. 59 (1946), 107-131
A new foundation of the projective differential theory of curves in five-dimensional space
Su-Cheng Chang PDF
Trans. Amer. Math. Soc. 59 (1946), 132-165
The theory of Boolean-like rings
Alfred L. Foster PDF
Trans. Amer. Math. Soc. 59 (1946), 166-187